# SDR 98ZZZM500

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Corroded
- Location: Bs 870
- Part time: 58,594 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORROSION ON THE RIGHT BULKHEAD TERMINAL FITTING AT STATION 870.  REPAIRED BY BLENDING AWAY THE CORROSION, HFEC NDT INSPECTING, FLAP PEENING BLENDED AREA, ALODINING AND DOUBLE PRIMING BARE ALUMINUM AREAS.  REPAIRED IAW EVIAA CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N930FT-57-002-EAC.  (M)
